# SDR USAA2009101692784

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 505,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - CRACKED STUB FRAME AT BS 294.5, S6R - S17R, R1 DOOR CUTOUT AREA.  REPAIRED STUB FRAME AT BS 294.5, S6R - S17R, R1 DOOR CUTOUT AREA IAW B737 SRM 51-30-11.
